Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Lexapro? carolee

Posted by Bela on October 24, 2003, at 16:34:17

In reply to Re: Tapering off Lexapro?, posted by carolee on October 24, 2003, at 12:17:33

Carolee,
According to my records, I must have started it sometime in July, so probably about 4 months. Who told you that you should be back to normal sexually in 3 weeks? Was it a physician? If so, better be leery of that information because that is not what I understand to be the case. Many doctors will tell you that only 2% are sexually harmed by ADs, when the actual figure is much, much higher. It may be true that the sexual dysfunctionality is less with Lexapro than other ADs. Check some of the other Lexapro threads in Psycho-Babble. The other complicating factor in my case was the fact that I was concurrently tapering off Remeron while beginning the Lexapro.
Bela

> Bela-
> I too am on Lexapro 10mg, and was told this was the least of the meds w/sexual side effects. Although, I am starting to feel better, I can't stand the sexual effects - then I heard you should be back to "normal" after 3 wks.
> How long have you been on it?
> I haven't heard of any reoccuring depression/anxiety after Lexapro


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[272838]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bela thread:257598
URL: http://www.dr-bob.org/babble/20031021/msgs/272838.html